MAUDE Adverse Event Report: COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB14W060040150
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the nanocross elite with a 6f sheath, 0.014 guidewire and non-medtronic inflation device to treat a moderately calcified 100mm lesion in the superficial femoral artery, diameter 6mm.The catheter was prepped as per ifu with no issues noted.The device did not pass through a previously deployed stent.Resistance and excessive force was not used.It was reported a pin hole leak was observed at 4atms during first inflation.All components were removed from the patient and another device was used to complete the procedure.No injury to the patient was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8124298
Report Number2183870-2018-00556
Device Sequence Number11205218
Product Code LIT
UDI-Device Identifier00821684067048
UDI-Public00821684067048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Catalogue NumberAB14W060040150
Device Lot NumberA644536
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1